Hi! I am a 24 year old female. I have writen to you before. The other day I was sitting down writing a chart at work ( I'm a paramedic) I got so dizzy I tried to have people not see me so I went into the bathroom and fell on the floor. This is happening to me more and more. I pass out for a few seconds and then for about 1/2 hour later I feel like it will happen again. I am on Tambocor 50 mg 2x/day for a-tach which cannot be found after 2 eps studies. During my dizzy spells my heart rate stays fairly normal but it is irregular almost 100% of the time (shown on a holter monitor). My md says the dizzyness is not due to tambocor because it comes and goes and is not constant. He wants me on a med that is used for orthostatic hypotension however a change in position does not affect my dizzyness. I think he called it florinase but I am not sure. He thinks I have a vasovagal reaction on top of the a-tach but my dizzyness is not due to a change in position. I can be sitting down, lying down or standing up when it occurs. Any info will be extremely helpful because it does happen when I drive and it scares me because it can be dangerous in that way. Thank you.
Your doctor may want to arder a "tilt-table test" to help rule out an autonomic nervous system disorder. If he is still unable to determine the cause of your symptoms you should consider seeing a specialist in the area of syncope (fainting).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.